Items where Author is "Wong, K.B."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Ku, C.Y. and Wong, K.B. (2010) Extensions of barrier sets to nonzero roots of the matching polynomial. Discrete Mathematics, 310 (24). pp. 3544-3550.

Kropholler, P.H. and Pride, S.J. and Othman, W.A.M. and Wong, K.B. and Wong, P.C. (2010) Properties of certain semigroups and their potential as platforms for cryptosystems. Semigroup Forum, 81 (1). pp. 172-186.

This list was generated on Sun May 19 06:46:43 2024 +08.